Boundary-value problems for partial differential equations with the Bessel differential operator
Doklady Akademii Nauk, Tome 158 (1964) no. 2, pp. 275-278
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_158_2_a6,
author = {I. A. Kipriyanov},
title = {Boundary-value problems for partial differential equations with the {Bessel} differential operator},
journal = {Doklady Akademii Nauk},
pages = {275--278},
year = {1964},
volume = {158},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_158_2_a6/}
}
I. A. Kipriyanov. Boundary-value problems for partial differential equations with the Bessel differential operator. Doklady Akademii Nauk, Tome 158 (1964) no. 2, pp. 275-278. http://geodesic.mathdoc.fr/item/DAN_1964_158_2_a6/